Metrics

From
The Chaotic Monopoly Profit Growth Model and a Pigouvian Tax by Vesna D. Jablanovic Journal of Business and Management Sciences. 2013, 1(1), 1-3 doi:10.12691/jbms-1-1-1
Views
10852
Html 10372
Abstract 480
01 March 2013 (publication date) through 17 October 2019 *
21.23 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4389
PDF2304
Epub568
XML697
PPT172
Figures493
Tables155
Export: 1533
RIS512
BibTex505
Endnote516
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com